# SDR SWAA2021071524761

- Difficulty date: January 7, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 46,084 hours, 24,607 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT ON MAST ARM CORRODED / REMOVED AND REPLACED RUDDER BALANCE WEIGHT PER REF CMM55-40-09
